# SDR QXEA2019041000166

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Bs 670-783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #9 FROM FSX670.00-X783.00, Y-9.250 IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED SEAT RAIL #9 FROM FSX 670.00 -X783.00 Y-9.250 IAW SRM 51-40-07, 51-41-05, 51-40-15, 51-42-05.
